# SDR UPS99829194

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 816.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, LT WING L/E UPPER RIB IS CRACKED AT STA FS 816.250. STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2.
